MathSciNet Relay Station
MathSciNet bibliographic data
MR1792795 62F12
Shapiro, Alexander On the asymptotics of constrained local $M$-estimators. Ann. Statist. 28 (2000), no. 3, 948–960.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement